# SDR RRXA11444

- Difficulty date: July 31, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 5597646
- Condition: Cracked
- Location: Fs 70 Trq Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AT FS 70 WEB ON TORQUE BOX AFT SIDE OF FWD ENTRY DOOR CRACKED.  *** CORRECTIVE ACTION *** REMOVED WEB, FABRICATED AND INSTALLED WEB AND DOUBLER IAW SRM 51-1-20D, 53-2-0, 51-1-21 AND DWG 5642063
